RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2014, Volume 59, Issue 2, Pages 386–391 (Mi tvp4571)  

Short Communications

An approach to the parameter estimation of two-dimensional linear diffusion process in a nonstationary case

A. N. Startsev

Romanovskii Mathematical Institute of the National Academy of Sciences of Uzbekistan

DOI: https://doi.org/10.4213/tvp4571

Full text: PDF file (166 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2015, 59:2, 339–343

Bibliographic databases:

Document Type: Article
Received: 05.03.2010
Revised: 05.12.2013

Citation: A. N. Startsev, “An approach to the parameter estimation of two-dimensional linear diffusion process in a nonstationary case”, Teor. Veroyatnost. i Primenen., 59:2 (2014), 386–391; Theory Probab. Appl., 59:2 (2015), 339–343

Citation in format AMSBIB
\Bibitem{Sta14}
\by A.~N.~Startsev
\paper An approach to the parameter estimation of two-dimensional linear diffusion process in a nonstationary case
\jour Teor. Veroyatnost. i Primenen.
\yr 2014
\vol 59
\issue 2
\pages 386--391
\mathnet{http://mi.mathnet.ru/tvp4571}
\crossref{https://doi.org/10.4213/tvp4571}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3416055}
\elib{http://elibrary.ru/item.asp?id=22834561}
\transl
\jour Theory Probab. Appl.
\yr 2015
\vol 59
\issue 2
\pages 339--343
\crossref{https://doi.org/10.1137/S0040585X97T987120}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000356077900011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84930698642}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4571
  • https://doi.org/10.4213/tvp4571
  • http://mi.mathnet.ru/eng/tvp/v59/i2/p386

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:107
    Full text:12
    References:26
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019